Euler-Maruyama approximation of backward doubly stochastic differential delay equations

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper, we attempt to introduce a new numerical approach to solve backward doubly stochastic differential delay equation ( shortly-BDSDDEs ). In the beginning, we present some assumptions to get the numerical scheme for BDSDDEs, from which we prove important theorem. We use the relationship between backward doubly stochastic differential delay equations and stochastic controls by interpreting BDSDDEs as some stochastic optimal control problems, to solve the approximated BDSDDEs and we prove that the numerical solutions of backward doubly stochastic differential delay equation converge to the true solution under the Lipschitz condition.


  • Keywords


    Backward doubly stochastic differential equation; Conditional expectation; Approximation theory; Time delayed coefficients.

  • References


      [1] V. Bally, Approximation scheme for solution of BSDE, Backward stochastic Differential Equations (N.EI Karoui and L. Mazzliak, eds.), Pitman, London, 1997, 177-191.

      [2] B. Brahim, V.C. Jan and N. Mrhardy, Generalized backward doubly stochastic differential equations and SPDEs with nonlinear numerical boundary conditions, Bernoulli, 2007, Vol. 13, No. 2, 433-446.

      [3] Gh. Constantin, Uniqueness for backward stochastic differential equations with non-Lipschiz coefficionts, Anal. Univ. Timisoara Ser. Mat-Inform. XXXIX (2001) 37-43.

      [4] Gh. Constantin, On the existence and uniqueness of adapted solutions for backward stochastic differential equations, Anal. Univ. Timisoara Ser. Mat-Inform. XXXIX (2001) 15-22.

      [5] L. Delong, Applications of time-delayed backward stochastic differential equations to pricing, hedging and management of insurance and financial risks. Preprint. 2010, arxiv: 1005. 4417.

      [6] L. Delong, Applications of time-delayed backward stochastic differential equations to pricing, hedging and portfolio meanagement, 2011, Al. Niepodleglosei 162, 02-554 warsaw, poland.

      [7] L. Delong and P. Imkeller, Backward stochastic differential equations with time delayed generators-results and counterexamples. Ann. Appl. probab. 20(2010) 1512-1536.

      [8] L. Delong and P. Imkeller, On Malliavin’s differentiability of BSDE with time delayed generators driven by Brownian motions and Poisson random measures. Stochastic process. Appl. 120 (2010) 1748-1775.

      [9] B. Diomande and L. Maticiuc, Multivalued backward stochastic differential equations with time delayed generators. preprint. 2013, arxiv: 1305. 7170v1.

      [10] J. Douglas and J. Ma, P. Protter, Numerical methods for forward-backward stochastic differential equations, Ann. Appl. Probab., 6, 1996, 940-968.

      [11] J. P. Lepeltier and J. San Martin, Backward stochastic differential equations with continuous generator, statist. Probab. Letters, 32, 1997, 425-430.

      [12] W. Lu and Y. Ren, Backward doubly stochastic differential equations with time delayed coefficients. submitted, 2012.

      [13] X. Mao, Adapted solutions of backward stochastic differential equations with non-Lipschiz coefficients, Stoch. Proc. and their Appl> 58, 1995, 281-292.

      [14] J. Ma, P. Protter and J. Yong, Solving forward-backward stochastic differential equations explicitly- a four step scheme, Probab. Theory Related Fields, 98, 1994, 339-359.

      [15] J. Ma, Ph. Protter, J. San Martin and S. Torres, Numerical Method for Backward stochastic Differential Equations, The Annals of Applied Probability, 2002, Vol. 12, no. 1, 302-316.

      [16] E. Pardoux and S. Peng, Adapted Solution of a backward stochastic differential equation, systems and control Letters, 14,1990, 55-61.

      [17] E. pardoux and S. peng, Backward doubly stochastic differential equations and systems of quasilinear SPDEs probab. Theory Related Fields, 88 (1994) 209-227.

      [18] Y. Wang and Z. Huang, Backward stochastic differential equations with non-Lipschitz coefficients, stat. and Prob. Letters 79, 2009, 1438-1443.

      [19] L. Wen, R. Yong and H. Lanying, Multivalued bachward doubly stochastic differential equations with time delayed coefficients, 13 Aug 2013 arxiv:1308.2748v1 [math. PR].

      [20] W. Xiaotai and Y. Litan, Numerical solutions of doubly perturbed stochastic delay differential equations driven by Levy process, Arab J Math (2012) 1: 251-265.

      [21] M. Xuerong, Y. chenggui and Z. Jiezhong, Stochastic differential delay equations of population dynamics, J. Math. Anal. Appl. 304 (2005) 296-320.

      [22] J. Zhang, A numerical scheme for BSDEs. The Annaals of Applied Probability, (2004) vol. 14; No 1, 459-488.

 

View

Download

Article ID: 6358
 
DOI: 10.14419/ijamr.v5i3.6358




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.